If you need an accessible version of this item please contact JSTOR User Support

Implicational Formulas in Intuitionistic Logic

Alasdair Urquhart
The Journal of Symbolic Logic
Vol. 39, No. 4 (Dec., 1974), pp. 661-664
DOI: 10.2307/2272850
Stable URL: http://www.jstor.org/stable/2272850
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Implicational Formulas in Intuitionistic Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664